# SDR AALA201705189009

- Difficulty date: May 11, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT MAIN CABIN FLOOR SEAT TRACK AT Y292 BETWEEN FR 78 AND FR 81. REPAIRED SEAT TRACK PER SRM 53-23-10, REPAIR 51 AND DRAWING 170-65600-441.
